# SDR SWIA200413711

- Difficulty date: August 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 4,122 hours, 3,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP INOPERATIVE ON FRONT RIGHT SIDE OF AIRCRAFT.  REMOVED AND REPLACED NR 2 INVERTER FOR THE EMERGENCY LIGHT STRIP IAW MM 33-51-04.  OPERATIONAL CHECK GOOD.
